# SDR SWAA2022012607674

- Difficulty date: June 10, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR; SPLICE STRIP @ STA 767 CORRODED. (STRIP LOCATED @ PANEL RACK) / DURING CORROSION REMOVAL 100% MATERIAL LOSS PARR FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2. VERIFIED NEW P/N 146A9401-4 IAW B737 DRAWING 146A7500 REV A INSTALLED ON JPANEL -141-CLOSE INSTALLED AS PART OF FLOOR PANELS AT STA 767
